# SDR XNOA01102

- Difficulty date: January 31, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF,  POWER APPLICATION NR 2 ENG N2 INDICATED LOW.  TAKEOFF REJECTED (NO HIGH ENERGY STOP).  AS PER MAINTENANCE CONTROL INLET & EXHAUST INSPECTED.  NO DEFECT NOTED.  ACCOMPLISHED POWER RUN TO 70 PERCENT.  FOUND FUEL FLOW N2 & EGT IN PARAMETERS.  DEFERRED PER MEL 77-11-01 SECTION 2.  DMI 3107 ASSIGNED.
